loading page

Positive solutions for $(p,q)$-equations with convection and a sign-changing reaction
  • shengda zeng,
  • Nikolaos Papageorgiou
shengda zeng
Uniwersytet Jagiellonski w Krakowie
Author Profile
Nikolaos Papageorgiou
National Technical University
Author Profile

Abstract

We consider a nonlinear Dirichlet problem driven by the $(p,q)$-Laplacian and with a reaction which is dependent on the gradient. We look for positive solutions and we do not assume that the reaction is nonnegative. Using a mixture of variational and topological methods (the “frozen variable” technique), we prove the existence of a positive smooth solution.

Peer review status:Published

01 Jul 2021Published in Advances in Nonlinear Analysis volume 11 issue 1 on pages 40-57. 10.1515/anona-2020-0176